Volume 26, 2020
|Number of page(s)||25|
|Published online||21 September 2020|
Asymptotic stability of the exact boundary controllability of nodal profile for quasilinear hyperbolic systems*
Shanghai Key Laboratory for Contemporary Applied Mathematics, Laboratory of Mathematics for Nonlinear Science, School of Mathematical Sciences, Fudan University,
200433, P.R. China.
2 Department of Mathematics, Institute for Nonlinear Sciences, Donghua University, Shanghai 201620, P.R. China.
** Corresponding author: email@example.com
Accepted: 13 August 2019
In this paper, we consider the asymptotic stability of the exact boundary controllability of nodal profile for quasilinear hyperbolic systems. We will prove that if the nodal profile and the given boundary function possess an exponential or polynomial decaying property, then the boundary control function and the solution to the corresponding mixed initial-boundary value problem will possess the same decaying property.
Mathematics Subject Classification: 35B37 / 35L60 / 93B05
Key words: Quasilinear hyperbolic system / exact boundary controllability of nodal profile / classical solutions / asymptotic stability
© EDP Sciences, SMAI 2020
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.